書名 The Journal of mathematical sociology
出版項 New York, Gordon and Breach Science Publishers
國際標準期刊編號 0022-250X
1545-5874 (Online)
book jacket

館藏地人文社會聯圖期刊區
Lib. Has43(2019)起訂購電子期刊
最新收到: 2019 v.43 no.4

身份 裝訂期刊區 
館藏地人社中心期刊區
Lib. Has1(1971)-18(1994)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 人社中心期刊區  v.1 no.1-2 1971    在架上    30560200071022
 人社中心期刊區  v.2 no.1-2 1972    在架上    30560200071030
 人社中心期刊區  v.3 no.1-2 1974    在架上    30560200071048
 人社中心期刊區  v.4 no.1-2 1975-76    在架上    30560200041900
 人社中心期刊區  v.5 no.1-2 1977    在架上    30560200071055
 人社中心期刊區  v.6 no.1-2 1978-79    在架上    30560200071063
 人社中心期刊區  v.7 no.1-2 1980    在架上    30560200071071
 人社中心期刊區  v.8 no.1-2 1982    在架上    30560200071089
 人社中心期刊區  v.9 no.1-4 1982-84    在架上    30560200071097
 人社中心期刊區  v.10 no.1-4 1984    在架上    30560200071105

說明 v. illus. 25 cm
Quarterly
v. 1- Jan. 1971-
附註 Sociological abstracts 0038-0202
Mathematical reviews 0025-5629
Computer & control abstracts 0036-8113 Jan. 1972-
Electrical & electronics abstracts 0036-8105 Jan. 1972-
Physics abstracts. Science abstracts. Series A 0036-8091 Jan. 1972-
Psychological abstracts 0033-2887 1971-
繼續 lack:19:1(1994/9);19:2-3(1994/10);19:4(1995/1)
主題 Sociology -- Periodicals
Sociology -- Mathematical models -- Periodicals
Alt Title J. math. sociol